# SDR CA120127002

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,512 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Pickup
- Part number: 430106202
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NG INDICATION STARTED TO FLUCTUATE IN FLIGHT, WITH NO REAL FLUCTUATION OF ENGINE SPEED.  AFTER LANDING, INVESTIGATION SHOWS THAT PICK-UP RESISTANCE VARIES FROM 134 OHMS, NORMAL, TO INFINITE.  REPLACED NG PICKUP BY NEW.  SYSTEM TESTED SERVICEABLE.
